Remarks on existence and uniqueness of Cournot-Nash equilibria in the non-potential case

Blanchet, Adrien and Carlier, Guillaume (2014) Remarks on existence and uniqueness of Cournot-Nash equilibria in the non-potential case. Mathematics and Financial Economics, vol.8 (n°4). pp. 417-433.

This is the latest version of this item.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/30374

Abstract

This article is devoted to various methods (optimal transport, fixed-point, ordinary differential equations) to obtain existence and/or uniqueness of Cournot–Nash equilibria for games with a continuum of players with both attractive and repulsive effects. We mainly address separable situations but for which the game does not have a potential, contrary to the variational framework of Blanchet and Carlier (Optimal transport and Cournot–Nash equilibria, 2012). We also present several numerical simulations which illustrate the applicability of our approach to compute Cournot–Nash equilibria.

Item Type: Article
Language: English
Date: September 2014
Refereed: Yes
Uncontrolled Keywords: Continuum of players, Cournot-Nash equilibria, optimal transport, best-reply iteration, congestion, non-symmetric interactions
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Apr 2016 12:04
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:30374
URI: http://publications.ut-capitole.fr/id/eprint/20298

Available Versions of this Item

Actions (login required)

View Item View Item